# SDR AWXA200500522

- Difficulty date: April 3, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N638AW
- Make and model: Airbus A320-232
- Aircraft serial: 455
- Aircraft time: 38,668 hours, 15,785 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D536740100000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-08 CHECK, GALVANIC CORROSION WAS FOUND ON FORWARD CARGO COMPARTMENT FLOOR PANEL 132FF.  MAINTENANCE REMOVED FORWARD CARGO COMPARTMENT FLOOR PANEL 132FF; FABRICATED A NEW REPLACEMENT FLOOR PANEL AND DOUBLER; INSTALLED REPAIRED PARTS IAW AWA TASK CARD M2M53305.
